Boots Pharmaceuticals Ibuprofen 200mg - 24 Caplets

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

For the relief of headaches, rheumatic and muscular pain, pain from non-serious arthritic conditions, backache, migraine, period pain, dental pain and neuralgia. It can also be used to reduce fever and relieve the symptoms of cold and flu.

How to Use

Read all of the enclosed leaflet for full instructions.

How to take this medicine

Check the foil is not broken before use. If it is, do not take that caplet. Swallow each caplet with water.

Adults and children of 12 years and over: Take one or two caplets every 4 hours, if you need to. Don't take more than 6 caplets in 24 hours.

Take the lowest amount for the shortest possible time to relieve your symptoms.

Do not give to children under 12 years.

Hazards and Cautions

Warning: Do not exceed the stated dose.

Before you take this medicine

Do not take:

  • If you have a stomach ulcer, perforation or bleeding, or have had one twice or more in the past
  • If you have had perforation or a bleeding stomach after taking a non-steroidal anti-inflammatory medicine (you may have been sick and it contained blood or dark particles that look like coffee grounds, passed blood in your stools or passed black tarry stools)
  • If you are allergic to ibuprofen or any other ingredients in the product, aspirin or other non-steroidal anti-inflammatory medicines (you have ever had asthma, runny nose, itchy skin or swelling of the lips, face or throat after taking these medicines)
  • If you are taking aspirin with a daily dose above 75 mg, or other non-steriodal anti-inflammatory medicines

Talk to your pharmacist or doctor :

  • If you have, or have had asthma, diabetes,high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
  • If you smoke
  • If you are pregnant

If your symptoms worsen, or do not go away within 10 days (for adults) or if this medicinal product is required for more than 3 days (for adolescents 12-18 years), talk to your doctor.

How to store this medicine

Do not store above 30ºC.

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Age Restriction

You must be at least 16 years old to purchase this product.


  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Adults and children of 12 years and over.


Active ingredient

Each tablet contains Ibuprofen 200 mg.

Also contains Lactose.

If you need more advice ask your pharmacist.

Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Boots Pharmaceuticals Ibuprofen 200mg - 24 Caplets


null out of null based on null user reviews Shop by Condition

£2.39 or 239 points

24 CAP £0.10 per 1CAP


Home delivery

    Check store availability

Boots Pharmaceuticals Ibuprofen 200mg Caplets for direct pain relief. Relieves pain, inflamation and fever. Easy to swallow.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Adults and children of 12 years and over.

Active ingredients


Collect 8 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan